RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 1, Pages 63–82 (Mi mz5615)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic integration of the Cauchy problem with countably multiple spectrum

A. A. Bobodzhanov, S. A. Lomov


Full text: PDF file (1436 kB)

English version:
Mathematical Notes, 1984, 35:1, 35–47

Bibliographic databases:

UDC: 517.95
Received: 01.09.1982

Citation: A. A. Bobodzhanov, S. A. Lomov, “Asymptotic integration of the Cauchy problem with countably multiple spectrum”, Mat. Zametki, 35:1 (1984), 63–82; Math. Notes, 35:1 (1984), 35–47

Citation in format AMSBIB
\Bibitem{BobLom84}
\by A.~A.~Bobodzhanov, S.~A.~Lomov
\paper Asymptotic integration of the Cauchy problem with countably multiple spectrum
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 1
\pages 63--82
\mathnet{http://mi.mathnet.ru/mz5615}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=738237}
\zmath{https://zbmath.org/?q=an:0566.35004}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 1
\pages 35--47
\crossref{https://doi.org/10.1007/BF01142292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK64900007}


Linking options:
  • http://mi.mathnet.ru/eng/mz5615
  • http://mi.mathnet.ru/eng/mz/v35/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Lomov, A. G. Eliseev, “Asymptotic integration of singularly perturbed problems”, Russian Math. Surveys, 43:3 (1988), 1–63  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020